# SDR TIMA20161128016

- Difficulty date: November 28, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech 99A
- Aircraft serial: U104
- Aircraft time: 42,382 hours, 62,020 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: D72362200
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR FAILED TO RETRACT.  LANDING GEAR CB WAS POPPED.  PILOT ELECTED TO RETURN TO THE AIRFIELD AND LANDED UNEVENTFULLY.  SUBSEQUENT INVESTIGATION FOUND THE LANDING GEAR REMOTE CIRCUIT BREAKER HAD VERY HIGH RESISTANCE IN THE CLOSED POSITION.
